Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

??????????????????????????

Is weight loss while on BC pills normal? Since i started birth control i have been losing weight like it aint nothing. Is that a side effect?

 
Anonymous

Asked by Anonymous at 10:34 PM on Feb. 7, 2009 in Just for Fun

This question is closed.
Answers (5)
  • ya I also lost weight on BC. But be ready you will gain it all back!
    Anonymous

    Answer by Anonymous at 12:07 AM on Feb. 8, 2009

  • you are the first. enjoy it.
    Anonymous

    Answer by Anonymous at 10:36 PM on Feb. 7, 2009

  • yeah it can happen... what pill are you on i need some of those ;p
    aliciatron

    Answer by aliciatron at 10:37 PM on Feb. 7, 2009

  • I am on sprintec. It got me thinking that maybe I had so much trouble losing weight because of the hormone imbalance.
    BIMOM21

    Answer by BIMOM21 at 10:41 PM on Feb. 7, 2009

  • Enjoy...usually you get weight gain, not loss.
    armywife_2000

    Answer by armywife_2000 at 11:21 PM on Feb. 7, 2009

Next question in Just for Fun
BRINGING CHILD TO SCHOOL

Next question overall (Preschoolers (3-4))
Kids and school

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN